# SDR UIEA2023040600328

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Gasket
- Part number: 65C330951
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, MAIN FUEL TANK ACCESS 641AB, 641BB, 641DB, 641MB AND 641LB WITH EVIDENCE OF LEAK( RH WING, MAIN FUEL TANK ACCESS 641AB, 641BB, 641DB, 641MB AND 641LB; SEAL AND GASKET WERE REPLACED IAW AMM 28-11-00-796-111 REV 138 DEC 22, 2022.  /     /  P/N 65C33095-1 (GASKET); P/N 69-77023-1 9 (FUEL TANK) )
